# SDR HNAA2021101200493

- Difficulty date: October 6, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 52,110 hours, 45,644 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  603     27-70  2467201  06OCT21  GSO  CLOSE
      ELE GUST LOCK WILL NOT DISENGAGE
      
FACT  06OCT21  21:49  CLT
            PERFORMED OPS CHECK IAW 27-71-00-700-803-A GUST LOCK SYSTEM OPERATES NORMALLY NO DEFECTS FOUND. CLEARED MEL 27-11 SAME LP A/C OK FOR SERVICE.
